A new iterative scheme for solving the equilibrium problems, variational inequality problems, and fixed point problems in Hilbert spaces. (English) Zbl 1244.65078

Summary: We introduce the new iterative methods for finding a common solution set of monotone, Lipschitz-type continuous equilibrium problems and the set of fixed point of nonexpansive mappings which is a unique solution of some variational inequality. We prove the strong convergence theorems of such iterative scheme in a real Hilbert space. The main result extends various results existing in the current literature.


65J15 Numerical solutions to equations with nonlinear operators
47H10 Fixed-point theorems
49J40 Variational inequalities
Full Text: DOI


[1] F. Deutsch and I. Yamada, “Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 33-56, 1998. · Zbl 0913.47048
[2] H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society Second Series, vol. 66, no. 1, pp. 240-256, 2002. · Zbl 1013.47032
[3] H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659-678, 2003. · Zbl 1043.90063
[4] I. Yamada, “The hybrid steepest descent method for the variational inequality problem of the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithm for Feasibility and Optimization, D. Butnariu, Y. Censor, and S. Reich, Eds., pp. 473-504, Elsevier, 2001. · Zbl 1013.49005
[5] G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43-52, 2006. · Zbl 1095.47038
[6] A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46-55, 2000. · Zbl 0957.47039
[7] C. Klin-eam and S. Suantai, “A new approximation method for solving variational inequalities and fixed points of nonexpansive mappings,” Journal of Inequalities and Applications, vol. 2009, Article ID 520301, 16 pages, 2009. · Zbl 1185.47077
[8] S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506-515, 2007. · Zbl 1122.47056
[9] R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75-88, 1970. · Zbl 0222.47017
[10] P. Daniele, F. Giannessi, and A. Maugeri, Equilibrium Problems and Variational Models, vol. 68 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Norwell, Mass, USA, 2003. · Zbl 1030.00031
[11] P. N. Ahn, “A hybrid extragradient method extended to fixed point problems and equilibrium problems,” Optimization, vol. 2011, pp. 1-13, 2011.
[12] K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, Mass, USA, 1990. · Zbl 0708.47031
[13] H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279-291, 2004. · Zbl 1061.47060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.